# SDR DALA2023050503533

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 69,387 hours, 32,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:13D. CORRECTIVE ACTION: SECURED HARDWARE AT 13D LIGHT MOUNT OPS CK GOOD PER A320 AMM 33-50. (2751717)
